# SDR AT9900366

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CABIN FLOOR PANEL NR 5857 CORRODED UNDER FASTENERS.  FABRICATED, TREATED, PRIMED, AND INSTALLED CABIN FLOOR PANEL IAW DC9 SRM 51-01 FIG 1, 53-05 FIG 1, 51-10-2, 51-10-3, 51-30-2, AND 51-30-1.
